Homotopy colimits in presheaf categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 1, p. 13-36
@article{CTGDC_1993__34_1_13_0,
     author = {Heggie, Murray},
     title = {Homotopy colimits in presheaf categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {34},
     number = {1},
     year = {1993},
     pages = {13-36},
     zbl = {0774.18008},
     mrnumber = {1213295},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1993__34_1_13_0}
}
Heggie, Murray. Homotopy colimits in presheaf categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 1, pp. 13-36. http://www.numdam.org/item/CTGDC_1993__34_1_13_0/

1 J. Gray, Fibred and Co-Fibred Categories, Conference on Categorical Algebra, Springer Verlag, Berlin, 1965, pp. 21-83. | MR 213413 | Zbl 0192.10701

2 A. Grothendieck, Pursuing Stacks, unpublished letter to D. Quillen.

3 M. Heggie, Tensor Products in Homotopy Theory, Ph.D. Thesis, McGill University, 1986.

4 D. Quillen, Homotopical Algebra, Lecture Notes in Mathematics, vol. 43, Springer Verlag, Berlin, 1967. | MR 223432 | Zbl 0168.20903

5 ____, Higher Algebraic K-Theory I, Lecture Notes in Mathematics, vol. 341, Springer Verlag, Berlin, 1973, pp. 85-147. | MR 338129

6 R. Thomason, Homotopy Colimits in the Category of Small Categories, Math. Proc. Camb. Phil. Soc. 85 (1979), 91-109. | MR 510404 | Zbl 0392.18001